MathSciNet Relay Station
MathSciNet bibliographic data
MR2261557 01A70
Kozlov, V. V.; et al.; Andreĭ Borisovich Shidlovskiĭ (on the occasion of his ninetieth birthday). (Russian) Uspekhi Mat. Nauk 61 (2006), no. 2(368), 183--190; translation in Russian Math. Surveys 61 (2006), no. 2, 379–386
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Fri, 22 Sep 2017 06:57:20 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=4a0a437700c686f3daaebb02f84c38d4; path=/; expires=Fri, 11-Jul-2031 06:57:20 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=82 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 590 Wn"7<ũ, !`EBMIP`{Ux3UCߦ&}\wi}ѻԿf]_Ra~|;yQj[J/oI']ƟMHrgҫVYZVX;7plrcqs߮NfHj%mu2!Ղ rέY Mp-gH;R:9(j_)4>T>Mk^N% 7P<-ÓSS*zb1-ewjHrXĦmrb.%ޤMjF*m:vb%͔mrH dl)ԶIdC 0:n1XR 743yUsɖDɎFL"#L:-p (Ŀu,xJ&%9l>hgJ@;ǻ e|dGc ®ޗWq [`qXo9‹# n\@ߠ&c-þ-H 5lfY: Hт{} xI & (՛wx\n3P9wt񠏺_b9yZ.!̘6N:}ڀCr/cgy0*k!TdViȽS: _fl讠aʕ^(4a @WqǟEnfk\5!`p̩G}Rr6XL|3ӲZ;=4$JJOhȺIMjT? uj[=f:잿|&A<&A'y32wL>׮MǪ\`X,Hm=`W` /9*e ja9 ͅV6$g)%rP9~q|ºXiDh[K\b`\~P33i (,e؇$Lldb-Ŝ'0gr]RgR–1_EOܭ%׫Z98.:ͪfLsD+o'*.wXscJ^P6JFB̹߰[WF(pN5&IYzDַ@>2mrxO~kQ ,s|xI5QO?{>7NȺ{#Qf;m*.NP\S5j>Y7Ѷj4Cs[gk0xJu@-"eͿv\$<9Vkk'azTAnKL1Z7jj7,h]+/n8#Ÿd˞g*=gy+B_y kGc(>]'}Y a ǟ 0